Bizarre day. Meds seem stronger today????????

Discussion in 'Fibromyalgia Main Forum' started by ranger, Sep 22, 2003.

  1. ranger

    ranger New Member

    Ok. I always take the same things at the same doseage. Today, I took my morning stuff, wrote it down and took Neutron along with a sinus med/plain with no Tyleonl. So I had Tylenol 3, paxil 50, soma 350 x 2 tabs..then the neurontin and cold med, I am suffering from itchy eyes and post nasal whatever....I then slept from 11:00 a.m. until 1:20 p.m.. and was still tired. I also woke up in pain and a feeling of euphoria, which I haven't gotten since I was first took these things. At 3:00, I took the Tylenol again and Soma at 4:30. I'm not falling asleep, but totally out of it and still feeling the back pain. (nothing touches it totally-ever) I'm woozy. This is unusual from what I face everyday. I could lay down and perhaps sleep again, but supper is on the stove and hubby and kids will need to eat soon. Why am I so wacked out?
    At least if I croak, this entry will be a clue. What did I do? Bye bye.
    Andi
  2. suz41

    suz41 New Member

    Andi:

    Since you started feeling strange after taking the sinus medication I'm thinking something in the suinus medication is interacting with your other medications. Most sinus meds have pseudephedrine or Chlopheniramin Maleate. If you are taking anti type of anti anxiety or sleep meds this may be the cause of your wooziness. Check with your doctor or pharmicaist about what would be the safest sinus med to take given all the meds you are on. Most likely they can find you one that doesn't cause further CNS depression/effects. In the meantime I would stop taking the sinus meds until you know its safe. Feel Better Soon

    Suz
  3. ranger

    ranger New Member

    I think you were right. I did not repeat a dose of the sinus stuff. I believe now that it didn't mix well with the usual. Duh! I feel more normal now, since eating and time has passed. Man, that was scaring me! Once again, I goofed up, and this time at my own care. Typical. No one should let me be responsible for anything. ha ha....but seriously.....I will call pharmacy and check on a cold med that is safe. They know what prescriptions I am on, with their computer.
    Signing off
    Dummy
    Andi
  4. suz41

    suz41 New Member

    Andi you are not a dummy, with all that is going on and the various meds/supplements/vitamins that we take it is so easy to take a medication that may interact. This has happened to me as well. Whats my excuse I am a an addictions counselor with a minor in psychoparmacology. Its hard to know which meds are going to effect us. Also Sinus meds even OTCs tend to affect alot of people in the menner you described and they aren't on the meds you are. Don't be so hard on yourself. Glad to heard you are feeling better. Take Care,

    Suz
    [This Message was Edited on 09/23/2003]

[ advertisement ]